Migraines and Ibuprofen

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Kennedy4
New Member


Date Joined Feb 2006
Total Posts : 2
   Posted 2/16/2006 5:02 PM (GMT -6)   
I am new here and I have a question. 
 
A month ago I hurt my wrist and my doctor had me take ibuprofen 3 times a day to reduce the swelling.  I took it for 2 days and everyday I took it I had a migraine, I did not think anything of it at first.  But then I was off work one day and I had forgotten the ibuprofen there so I did not take it, and I did not have a migraine that day, but I took it the next day at work and I did, that was the last time I took it. 
This was one of the first time I have ever taken Ibuprofen, I normally don't take it because it has never done anything for pain for me. 
So I am wondering if anyone has ever heard of ibuprofen triggering migraines, I know it is used to treat them so it sounds weird to me.  I am going to the dr. next week for my migraines and was going to ask then, but I was wondering in the meantime if any one had heard of it. 
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, October 18, 2017 6:06 PM (GMT -6)
There are a total of 2,883,901 posts in 316,440 threads.
View Active Threads


Who's Online
This forum has 157567 registered members. Please welcome our newest member, Margo.
446 Guest(s), 14 Registered Member(s) are currently online.  Details
81GyGuy, Lapis_29, sdfsdfdsfdf03, Rikky1, Tsak11, dacarte3, getting by, Skypilot56, NiceCupOfTea, zoomd, quincy, olsky, straydog, worryboi


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer